Free Access
Volume 35, Number 1, January/February 2001
Page(s) 129 - 152
Published online 15 April 2002
  1. V. Barbu, Optimal Control of Variational Inequalities. Res. Notes Math., Pitman, 100 (1984). [Google Scholar]
  2. B. Bayada and M. El Aalaoui Talibi, Control by the coefficients in a variational inequality: the inverse elastohydrodynamic lubrication problem. Report no. 173, I.N.S.A. Lyon (1994). [Google Scholar]
  3. A. Bensoussan, J.L. Lions and G. Papanicolaou, Asymptotic Analysis for Periodic Structures, North-Holland, Amsterdam (1978). [Google Scholar]
  4. M. Bergounioux, Optimal control problems governed by abstract elliptic variational inequalities with state constraints. SIAM J. Control Optim. 36 (1998) 273-289. [CrossRef] [MathSciNet] [Google Scholar]
  5. M. Bergounioux and H. Dietrich, Optimal control problems governed by obstacle type variational inequalities: a dual regularization penalization approach. J. Convex Anal. 5 (1998) 329-351. [MathSciNet] [Google Scholar]
  6. M. Bergounioux, K. Ito and K. Kunisch, Primal-dual strategy for constrained optimal control problems. SIAM J. Control Optim. 37 (1999) 1176-1194. [CrossRef] [MathSciNet] [Google Scholar]
  7. M. Bergounioux and F. Mignot, Optimal control of obstacle problems: existence of Lagrange multipliers. ESAIM: COCV 5 (2000) 45-70. [CrossRef] [EDP Sciences] [Google Scholar]
  8. A. Bermudez and C. Saguez, Optimality conditions for optimal control problems of variational inequalities, in: Control problems for systems described by partial differential equations and applications. I. Lasiecka and R. Triggiani Eds., Lect. Notes Control and Information Sciences, Springer, Berlin (1987). [Google Scholar]
  9. G. Capriz and G. Cimatti, Free boundary problems in the theory of hydrodynamic lubrication: a survey, in: Free Boundary Problems: Theory and Applications, Vol. II, A. Fasano and M. Primicerio Eds., Res. Notes Math., Pitman, 79 (1983). [Google Scholar]
  10. G. Cimatti, On a problem of the theory of lubrication governed by a variational inequality. Appl. Math. Optim. 3 (1977) 227-242. [CrossRef] [Google Scholar]
  11. F. Clarke, Optimization and Nonsmooth Analysis. Wiley-Interscience, New York (1983). [Google Scholar]
  12. J. Dennis and R. Schnabel, Numerical Methods for Unconstrained Optimization and Nonlinear Equations. Series in Computational Mathematics, Prentice-Hall, Englewood Cliffs, New Jersey (1983). [Google Scholar]
  13. F. Facchinei, A. Fischer and C. Kanzow, A semismooth Newton method for variational inequalities: the case of box constraints, in Complementarity and Variational Problems, State of the Art, M. Ferris and J. Pang Eds., SIAM, Philadelphia (1997). [Google Scholar]
  14. F. Facchinei, H. Jiang and L. Qi, A smoothing method for mathematical programs with equilibrium constraints. Math. Prog. 85 (1999) 107-134. [CrossRef] [Google Scholar]
  15. J. Guo, A variational inequality associated with a lubrication problem, IMA Preprint Series, no. 530 (1989). [Google Scholar]
  16. B. Hu, A quasi-variational inequality arising in elastohydrodynamics. SIAM J. Math. Anal. 21 (1990) 18-36. [CrossRef] [MathSciNet] [Google Scholar]
  17. K. Ito and K. Kunisch, On the injectivity and linearization of the coefficient-to-solution mapping for elliptic boundary value problems. J. Math. Anal. Appl. 188 (1994) 1040-1066. [CrossRef] [MathSciNet] [Google Scholar]
  18. K. Ito and K. Kunisch, Optimal control of elliptic variational inequalities. Appl. Math. Optim. 41 (2000) 343-364. [CrossRef] [MathSciNet] [Google Scholar]
  19. W. Liu and J. Rubio, Optimality conditions for strongly monotone variational inequalities. Appl. Math. Optim. 27 (1993) 291-312. [CrossRef] [MathSciNet] [Google Scholar]
  20. Z. Luo, J. Pang and D. Ralph, Mathematical Programs with Equilibrium Constraints. Cambridge University Press, New York (1996). [Google Scholar]
  21. Z. Luo and P. Tseng, A new class of merit functions for the nonlinear complementarity problem, in Complementarity and Variational Problems, State of the Art, M. Ferris and J. Pang Eds., SIAM, Philadelphia (1997). [Google Scholar]
  22. F. Mignot and J.P. Puel, Optimal control in some variational inequalities. SIAM J. Control Optim. 22 (1984) 466-476. [CrossRef] [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you